Doctor insights on:
What Dialysis Patient Should Take For Cold
Itching: High phosphorus levels in a dialysis patient can lead to many issues. Usually most patients itch uncontrollably. However over time elevated phosphorus levels can alter bone structure, lead to calcium deposits on heart vessels and cause nerve damage throughout the body. ...Read moreSee 1 more doctor answer
Simple answer is that it is a medical technology used primarily to provide an artificial replacement for lost kidney function in people with renal failure. Hemodialysis remove wastes and excess water from the blood by circulating blood outside the body through an external filter, called a dialyzer. Blood and dialysate flow through in opposite directions and the ...Read more
Here are some...: You will get most pertinent answer for this Q from the treating nephrologist who oversees dialysis, since this doc possesses more clinically relevant information about you. Of course, you may take it once for a while, not on regular basis like those in "normal" health. So, ask the right doc for timely right answer. Best wish... ...Read more
Why does the skin of a dialysis patient turn dark and sort of scaly after numerous sessions? Can they take something to prevent it?
Steroids: Patients on dialysis can have low testosterone, especially if they have diabetes. Those patients may be prescribed testosterone (an anabolic steroid) or even growth hormone to increase muscle mass or a sense of well-being. Other times patients on dialysis may have an inflammatory condition (asthma, inflammatory bowel disease, etc.) or a kidney transplant and require Prednisone (corticisteroid). ...Read more
Call your: Dr..... Withour more detail i an not provide more, however with what you did provide i would suggest you call your dr or be seen in an ed. ...Read more
I am a dialysis patient for 2 yrs. I lift 5 to 10 pds of weights, is it okay for my av fistula. And what can I take to build muscle?
AVF and weights: The answer to your question about lifting weights being ok for your avf is "yes". You need to speak to your renal dietician about what you can eat to build up muscle. Good luck. ...Read more
Definitely: A patient can take theappeton cause they provide vital vitamins and nutrients that would are important for a patient on peritoneal dialysis. Also a patient should also be taking in lots of protein as patients on peritoneal dialysis lose lots of muscle mass and protein. ...Read moreSee 1 more doctor answer
Im a dialysis patient I have a sinus headache im also allergic to tylenol what can I take for this sinus headache?
Benadryl....: ..If it's an allergic sinus headache. You can take a anti-inflammatory medication, like advil if there aren't reasons for you not to take nsaids. For example if you have a history of recent GI bleed or taking another blood thinner. You need to be cautious with NSAID use if you have kidney disease to prevent further decline. Since you are on dialysis you can take an NSAID but i'd use a low dose. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What should a dialysis patient eat for breakfast?
- What vitamins should a dialysis patient take?
- What is a safe protein drink for dialysis patients?
- Ask a doctor a question free online
- What medicine can i take for a cold with dilantin and tegretol?
- What should i take for a really sore throat and fever?
- What are some safety precautions i should take for my newborn baby at home?
- What should i take for upset stomach and diarrhea?
- Talk to a nephrologist online for free